Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | LibreCat-ID: 23456
Mattiolo D, Steffen E. Highly edge‐connected regular graphs without large factorizable subgraphs. Journal of Graph Theory. 2021;99(1):107-116. doi:10.1002/jgt.22729
LibreCat | DOI
 

Filters and Search Terms

keyword="regular graphs"

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed